MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC ACT 3: BRIGADIER

BRAEMAR MANUFACTURING, LLC ACT 3: BRIGADIER
Model Number ACT 3: BRIGADIER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Braemar manufacturing, llc have not received the affected device back for evaluation at the time of this submission.The affected device has not been returned by the patient.No additional information is known to braemar manufacturing, llc at this time.
 
Event or Problem Description
On (b)(6) 2019, the initial reported (patient) notified lifewatch services, llc ((b)(4)) that the "device shocked me in the middle of my heart".The patient indicated that the shock sensation was coming from the electrodes.The patient did not seek medical attention for the alleged event.
 
Event or Problem Description
On 22-may-2019, the initial reporter (patient) notified (b)(6) that the "device shocked me in the middle of my heart".The patient indicated that the shock sensation was coming from the electrodes.The patient did not seek medical attention for the alleged event.Note: braemar manufacturing, llc become aware date is 30-may-2019.
 
Additional Manufacturer Narrative
The patient described that the device shocked her in the middle of her heart, specifically the electrodes.Based on the reported allegation of "patient felt shock in the middle of heart" was assessed by a health professional and was reported to fda due to patient's subjective claim of serious injury.The patient did not seek any medical attention associated with the reported allegation.A replacement device was sent and the patient continued the service with no further problems.The patient has not returned the device associated with the allegation.The device history record was reviewed, with no contributing factors identified.There are no reports of previous allegations similar to the one associated with this case documented on file.No additional information is known to braemar manufacturing, llc at this time.
 
Event or Problem Description
On (b)(6) 2019, the initial reporter reported (patient) notified (b)(4), llc (registration number 3027765) that the "device shocked me in the middle of my heart".The patient indicated that the shock sensation was coming from the electrodes.The patient did not seek medical attention for the alleged event.Note: the braemar manufacturing, llc become aware date is 30-may-2019.

Brand Name
ACT 3: BRIGADIER
Common Device Name
ACT 3: BRIGADIER
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan, mn MN 55121
MDR Report Key8727309
Report Number2133409-2019-00005
Device Sequence Number1729739
Product Code DSI
UDI-Device Identifier00850725007026
UDI-Public00850725007026
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberACT 3: BRIGADIER
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer05/30/2019
05/30/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date06/25/2019
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR